Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

On the edge of something/the downside of beta blockers
  • Posts: 0
    I haven't had anything like a super-O (it felt like a regular orgasm but 10 times as strong, lasted a lot longer and I didn't ejaculate ) since my first one almost a year ago. I took a beta blocker on and off for about 8 months which had made my ability to able to be physically turned on none existent which led to many dud sessions with my helix. I'm no longer taking them so am back to being able to get full on horny!

    My last few sessions with my helix have taken me only 20mins to get to a point of being extremely aroused almost like i've been "edging" for an hour. It often feels like I'm trying to push out the toy whilst it pushes itself in deeper. This feels very intense and I last about 10 minutes before things get the better of me and I have to finish myself off traditionally!

    Advice etc would be helpful

    many thanks
  • Perhaps try to change it up a little when you start to feel like you have to finish yourself off? Like browse some porn to occupy your mind and further arouse you, or fantasize and concentrate on trying to make the fantasy extremely detailed, or even concentrate on something else entirely to bring the intensity down a little? I sometimes give in to my body and finish myself off too. It also might help to try and relax completely and do nothing but breath when it gets to that level, you might calm down a little, or things might keep building all on their own, with you along for the ride. Congratulations on being off your meds, and good luck with your journey 
  • Love_isLove_is
    Posts: 1,672
    @hywel - My advice would be to resist the urge to finish yourself off traditionally. You might find that the continued arousal over the next few days or week will build into something quite pleasant. :)   I find for myself when my penis starts to demand stimulation during an Aneros session, that I can get that sensation to go away by taking several deep breaths and relaxing my body.